# SDR AALA202104069027

- Difficulty date: March 27, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK ON LOWER SKIN OF RIGHT STABILIZER AT STA 101.9 AND BL 101.12. INSTALLED DOUBLER REPAIR ON LOWER SKIN OF HORIZONTAL STABILIZER IAW SRM 51-10-01-2R.
